Ostrowski-type inequalities for functions whose derivative modulus is relatively convex

Miguel Vivas Cortez, Carlos García, H. Jorge E. Hernández

Research output: Contribution to journalArticlepeer-review

9 Scopus citations

Abstract

We found some new Ostrowski-type inequalities for functions whose derivative module is relatively convex, also some others of the same type making use of relatively s-convex functions in the second sense. With these results we obtain generalizations of results found by M. Alomari et. al. using convex and s-convex in the second sense ([1,2]).

Original languageEnglish
Pages (from-to)121-127
Number of pages7
JournalApplied Mathematics and Information Sciences
Volume13
Issue number1
DOIs
StatePublished - 1 Jan 2019

Bibliographical note

Publisher Copyright:
© 2019 NSP.

Keywords

  • Ostrowski inequality
  • Relative convex functions
  • Relative s-convex functions

Fingerprint

Dive into the research topics of 'Ostrowski-type inequalities for functions whose derivative modulus is relatively convex'. Together they form a unique fingerprint.

Cite this